In my case, my endocrinologist mentioned bottom growth as a possible side effect from T with no further detail when we talked about it back in May. Given that it is typically permanent and usually one of the first changes to take place once an individual has started T, you would think that I would’ve received more information.
Nonbinary transmasculine person on T here. Bottom growth on T is not a "possible side effect", but a normal and expected primary effect of that hormone. And, as you note, the growth is permanent and one of the first changes to happen. Your provider certainly should have provided you with this information.
In my case, my dysphoria is primarily with my genitals, so I welcome the growth. But I've actually never heard the term "T-dick" and wouldn't think of using it. It's just not something I talk or write much about. I did discuss it a bit in my post about my experience during my first five years on T: